MAUDE Adverse Event Report: QUICK-SET®; QUICK-SET 60/6

QUICK-SET®; QUICK-SET 60/6
Lot Number 5221808
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2019, the patient reported that the infusion set's tubing came apart from the sit while sleeping.The site location was the patient's left buttocks and the pump was located on the left side.The infusion had been in use for 2 days and they were stored in the house.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation, of the returned used device (1 tubing), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET®
Common Device Name
QUICK-SET 60/6
MDR Report Key9319803
Report Number3003442380-2019-01922
Device Sequence Number14084334
Product Code FPA
UDI-Device Identifier05705244006270
UDI-Public05705244006270
Combination Product (Y/N)N
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2021
Device Lot Number5221808
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date11/14/2019
Patient Sequence Number1